# SDR RRXA010013

- Difficulty date: February 27, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 81,139 hours, 33,471 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 12583
- Part serial: 0194
- Condition: Inoperative
- Location: Nr 4 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LOW OIL PSI LIGHT INOP.  TRANSFERRED TO DMI LIST AS CONTROL B-9616122-0962 CAT: B MEL 7906 ATA 7910 DUE DATE 02MAR01 PLACARD INSTALLED.  REMOVED AND REPLACED NR 4 ENG LOW OIL PRESS SW, OPS AND LEAK CHECK GOOD IAW DC-8 M/M 79-32-2.  (LOW OIL PRESS SWITCH) NO DEFECTS NOTED ON ENG RUN THIS CLEARS DMI B9616122-0962. PLACARD REMOVED.
